Attention Guest: Please make sure that you are using a unique password to login to MESO. If you have used your MESO password on another website, change it immediately. You should NEVER share the same login credentials on multiple websites.

5.5+ years blast and cruise pct log

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by nervje, May 7, 2019.

  1. Jay Monks

    Jay Monks Member

    clomid will make u an agitated little bitch IME it really does. I recently split with my partner because of clomid simple. Anyone who says different is wrong.
     
    master.on likes this.
  2. nervje

    nervje Member

    I am

    I just came here because i need help.
    Relationship is in problems and i need to man up, but how?

    Dropping clomid dangers my recovery idk how to get the constant anxiety out of my head
     
  3. nervje

    nervje Member

    Didnt she support you or u broke up?
     
  4. Jay Monks

    Jay Monks Member

    clomid affects us or me in such a way where there is no filter to what I say or do. I’ve said nasty things pathetic things flashes of rage etc. You simply cannot have a woman whilst taking the drug. I suggest u explain this to her and have some space whilst your doing your recovery or it will break down.
     
  5. Jay Monks

    Jay Monks Member

    She tried.
     
  6. Jay Monks

    Jay Monks Member

    Take diazepam for the anxiety. That’s what I done recently.
     
  7. Jay Monks

    Jay Monks Member

    SSRI’s also help to control it , but I found after a few weeks even they could not control the wrath of clomiphene.
     
  8. master.on

    master.on Member

    Did you get estradiol bloodwork?
    HCG can well skyrocket E2 even while T remains quite low.
    High E2 can hinder recovery, and cause a lot of problems so you'd better keep track of it.

    Stay off SERMs
    They can cause nasty side effects if used long term, and they won't do much for recovery. At least not as much as HCG can.
     
  9. Jay Monks

    Jay Monks Member

    Sorry master on. But telling him to stay if serms is wrong. He should have taken loads of hcg and then serms, like me. I think I’m all good now. :rolleyes:
     
  10. Jay Monks

    Jay Monks Member

    Ofcourse control e2 as I’ve had loads of problems with that.
     
  11. nervje

    nervje Member

    Well i only had 6 weeks of hcg before i started the serms.. Will see in 2 months if it turned out good. Guess time plays the most factor and how I live my life.
    I wanna stay active and all that shit to not turn into a depressive slob.
    Tbh i dont think ive had high test levels naturally, unfortunately i didnt get them tested before gear but i can say, that my father and brother both dont look like they have high test levels lol.
     
    Jay Monks likes this.
  12. Jay Monks

    Jay Monks Member

    Correct mate time is the key, as you’ve probably read, I’ve taken hcg for years prior to clomid. All the best let us know how you get on.
     
  13. nervje

    nervje Member

    So ive been having this really low libido again and i got estrogen tested.


    Estrogen is at 11, from range 11-42 pg/ml

    Would this be ok at this stage?
    Would also explain the low libido, i guess?
     
  14. Jay Monks

    Jay Monks Member

    From what I have learnt, there are so many different aspects that control libido mate. But yeah, maybe.
     
    The Terminator likes this.
  15. nervje

    nervje Member

    Just found out my nolva is dosed at 10mg per pill, so ive been doing 10mg a day until now, along the 50mg clomid

    How bad is it, or isnt it too bad?
    Going to double obviously until protocol is finished
     
  16. nervje

    nervje Member

    It feels awful, 10 more days of serms.

    The headfuckery/anxiety is big.
    I look like shit, put on a bit of fat and lost lot of size.
    I look like i never did steroids, at 5'8 im currently 202 lbs.
    Strength sucks too, but i still try to train and eat clean
     
  17. jackhammer85

    jackhammer85 Member

    Hi how are you doing now ?
     
  18. nervje

    nervje Member

    Well the anxiety comes and goes, ive got 7 more days of clomid and nolva.

    Erections are fully there because I do cialis 10mg ED, but libido is low so i dont get horny when i see hot chicks, but i get hard when i need/want to have sex with my girlfriend.

    Other than that, alot of joint/tendon aches, i guess its due to the low estrogen possibly, and i hope it resolves ones recovered.
    I cant remember feeling like this when i was still training natty (painwise).

    But i feel fine and was also in a good mood the past 2 days. Hope it stays like that, i csnt wait for serms to end, because then its just a matter of a few weeks until i hopefully regain some normal body functions again.
     
  19. jackhammer85

    jackhammer85 Member

    Gj!
     
  20. nervje

    nervje Member

    Tomorrow is the last day of taking a clomid tablet and im excited as fuck!

    Its been 4 weeks now that i take serms, shall i continue to take nolva for 2 more weeks or shall i quit the nolva too? (since most pct protocols consist of clomid 4 weeks, nolva 6 weeks)?
     
    Jay Monks likes this.